On Certain Topologies on a Vector Space.
Manuscripta mathematica, Tome 14 (1974), pp. 241-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__14_154294,
author = {Manuel Valdivia},
title = {On {Certain} {Topologies} on a {Vector} {Space.}},
journal = {Manuscripta mathematica},
pages = {241--248},
year = {1974},
volume = {14},
zbl = {0293.46004},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__14_154294/}
}
Manuel Valdivia. On Certain Topologies on a Vector Space.. Manuscripta mathematica, Tome 14 (1974), pp. 241-248. http://geodesic.mathdoc.fr/item/MM2_1974__14_154294/